# SDR DXTA2014093005901

- Difficulty date: September 29, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N281QS
- Make and model: Amd FALCON2000
- Aircraft serial: 81
- Aircraft time: 11,986 hours, 7,575 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005482
- Part serial: P279
- Condition: Failed
- Part time: 8,847 hours, 9,648 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR COMING FROM ECS.  R & R THE APU ASSEMBLY IAW MM 49-10-01-900-802.  OPERATIONS & LEAK CHECKED GOOD.  COMPLIED WITH TASK 05-50-00-700-801 CHECK & DECONTAMINATION OF THE AC SYS AFTER POLLUTION.  NO DEFECTS NOTED.
